# SDR ASAA0010144

- Difficulty date: October 11, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE-DURING SCHEDULED 'C' CHECK THE AFT CARGO BAY AT STA 727, STRINGER 26L END FITTING WAS FOUND TO BE CORRODED. REPAIRED PER BOEING DRAWINGS 65-51525 AND 65-50536.
